MathSciNet Relay Station
MathSciNet bibliographic data
MR1133323 (92m:14055) 14K05 (11G09 11G10 14C15)
Deninger, Christopher; Murre, Jacob Motivic decomposition of abelian schemes and the Fourier transform. J. Reine Angew. Math. 422 (1991), 201–219.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement